# SDR IPXA12M73196

- Difficulty date: April 10, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D0545T
- Condition: Corroded
- Location: Bs 979 L51r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CORROSION ON LONGERON IN FWD CARGO BAY SUMP AREA BS 979 AND L51R.  REPAIRED LONGERON IAW SRM 53-00-05, REPAIR 1, TYPE 1.
